| Catalog Number |
20027E |
| Medical Device Problem Codes |
Separation Failure (2547); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was separated.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that the tubing on one side of the filter dislodged from the filter.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Additional information: b.5.Event details.Investigation summary: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
Additional event details: during the priming process of compounding a hazardous drug, the tubing on one side of the filter dislodged from the filter.No impact on a patient or the compounder as this occurred prior to the addition of the hazardous drug.